# SDR FDEA201904110785

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 74,552 hours, 25,306 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 862701
- Part serial: A1191
- Condition: Inoperative
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT BELOW 17000 FEET  WITH SPEEDBRAKES EXTENDED IN THE 2/3 OR FULL  POSITION GOT A RED GEAR UNSAFE LIGHT ON RIGHT MAIN  GEAR. ALSO GOT RED LIGHT DURING TURBULANCE WITH  SPEEDBRAKE RETARDED. SAME INDICATION ON SYNOPTIC  PAGE.  NO CURRENT FAULTS ON PSEU.    MLG UP/DOOR LATCHED.   04 FLIGHT  LEGS OF SENSOR WITH MARGINAL RIGGING. LAST FLIGHT  LEG ALSO SHOWED "R GEAR UP AND LATCHED A/B SENSOR  DISAGREE" CODE 317074. REF WDM 32-61-03 AND  32-61-04, MEGGED FOR SHORTS TO GND AND TO EACH  OTHER WIRING FROM D1-80 TO PSEU. NO FAULTS  NOTED.REPLACED R GEAR UP AND LATCHED SENSOR D1-80  REF AMM 32-61-15-4. OPS CHECKED GOOD (GEAR SWING).
